MAUDE Adverse Event Report: OSCOR INC. SAFESHEATH® ULTRA LITE; INTRODUCER, CATHETER

OSCOR INC. SAFESHEATH® ULTRA LITE; INTRODUCER, CATHETER
Model Number VI7
Medical Device Problem Code Material Too Rigid or Stiff (1544)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
After management review for peeling issue capa was initiated to further investigate this issue.No product was returned to oscor inc.For evaluation; however, a complaint notification was provided.Without the return of the actual device in question for evaluation, oscor inc.Is unable to determine the exact cause for this incident.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.Based on the information provided by the supporting documentation, "the clear plastic ring on the peel away sheath is not breaking free with the sheath.At this time, it is not possible to assign a definitive root cause for the event as reported.The complaint is non-verifiable as the product was not returned for evaluation.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
It was reported that during a port placement procedure an end user reported an issue with four ct mini w/valved introducer smartports.The following was reported that "the clear plastic ring on the peel away sheath is not breaking free with the sheath.In two cases the ring separated in pieces and broke off in the sheath.In the third case, it didn't break open like it should.All 4 cases were min ports." ultimately, the procedures were completed with these devices and the patients did not experience any adverse effects, harm, or require medical intervention because of these incidents.Product discarded.Additional complaints associated with (b)(4) are as follows: pr32550 ((b)(4)), pr32551((b)(4)), pr32552 ((b)(4)).

Brand Name
SAFESHEATH® ULTRA LITE
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
4875 palm harbor blvd.
palm harbor 34683
Manufacturer (Section G)
OSCOR INC.
4875 palm harbor blvd.
palm harbor 34683
Manufacturer Contact
daniel naut
4875 palm harbor blvd.
palm harbor 34683
7279372511
MDR Report Key19216976
Report Number1035166-2024-00043
Device Sequence Number8198927
Product Code DYB
UDI-Device Identifier25051684026267
UDI-Public25051684026267
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K073100
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVI7
Device Catalogue NumberVI7
Device Lot NumberDP-19019
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/10/2024
Initial Report FDA Received Date04/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown